Isentress User Reviews

Isentress - User Reviews

Isentress User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Isentress sorted by most helpful. Patient Discussions FAQs


Comment from: Stillhere, 45-54 Female on Treatment for 1-6 months (Patient) Published: October 20

I have been living with HIV for 24 years and have been on most of the medications that are available. This is second medication I have taken that has interfered with my sleep (Sustiva being the first medication). All in all I find this medication tolerable once I got past the diarrhea, however, I have been taking it for 20 weeks now and am still having trouble sleeping. At its worst point I was getting maybe two hours of sleep a night. I tried sleeping aids but did not like the side effects. My current management plan it to have a structured day, get out of bed at the same time each day, go to bed at the same time, excursive in the morning, and no matter what stay in bed even if I have trouble sleeping. Practicing relaxation techniques has helped as well as going to weekly acupuncture treatments for insomnia. Currently I am getting five to six hours of sleep a night but still find that difficult to manage being fatigued with a full time job and classes.

Related Reading: Sustiva | diarrhea

Comment from: Sean, 35-44 Female on Treatment for 2-5 years (Patient) Published: October 06

I had a CD4 count of 7 and the infectious disease doctors told my family I would die, my General Practitioner put me on this medication when I have became resistant to so many other medications. This has made my CD4 count come up to 463 the highest it has ever been!! This medication truly saved my life!!

Comment from: Wild Mike, 45-54 Female on Treatment for 1-6 months (Patient) Published: September 27

I have been on this drug and truvada for only one month. I have found that I have severe insomnia and vivid dreams. Does the insomnia get better? Over all it is the best regimin I have been on in over 10 years. I just wished I could sleep. I told my doctor yesterday about the insomnia and he told me that there is no way that it would be caused by this drug. Really!!! Do these doctors do any research on the crap the have us on?

Related Reading: truvada

Comment from: 45-54 Female on Treatment for 1-6 months (Patient) Published: July 26

Since starting this medication I have no energy. I am so exhausted that I can hardly do my daily exercise. I've been having to take three hour naps everyday, something that I never did before. I have the craziest dreams I have ever had. I'm depressed and edgy all the time now. I will discuss a different medication option at my next physician appointment and hope to come up with a better choice.

Comment from: kemitch, 55-64 on Treatment for 5-10 years (Patient) Published: June 16

I have been taking this drug for several years and in comparison to AZT, 3TC, Viramune, Zerit and Invirase, a few of the other HIV drugs I have taken before, this one works very well. I haven't had any of the usual sideaffects. I don't have trouble sleeping or vivid dreams which I was afraid I would, had I opted for Sustiva instead. My cd4 came up for the first time in years and my VL has remained undetectible. The only problem I have are occasional headaches from Truvada but have learned to take it at night and sleep through them.

Related Reading: Viramune | Zerit

Comment from: sandraeniya, on Treatment for less than 1 month (Patient) Published: February 21

weakness depression annoyed of everything

Related Reading: depression

Comment from: sdtredneck, 35-44 on Treatment for 2-5 years (Patient) Published: August 02

I was diagnosed with HIV in 2005. I got pregnant in 2007- started meds, had a healthy HIV- baby. After my pregnancy, my meds were switched from Norvir/Truvada to Isentress/Truvada. The only side effect I have is itchiness, which is quite tolerable considering my viral load has been undetectable since a few weeks after I started taking it. My T-Cells are above 700 and I am a little tired- but I have a 2 1/2 yr old...lol. It's a great drug- I'm just worried that there will be long term effects that we don't know about yet. I hope not!

Related Reading: pregnancy

Comment from: 45-54 Female on Treatment for less than 1 month (Patient) Published: April 01

I switched to Isentress after a bad experience with Atripla. Except for the occassional crazy dream, the drug seems to be side effect free for me.

Related Reading: Atripla


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


WebMD Daily

Get breaking medical news.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations